# SDR 96ZZZX351

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N150BC
- Make and model: Piper PA-31T
- Aircraft serial: 31T8104045
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Connector
- Part number: P461
- Condition: Wires Burned
- Location: Deice System
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ON START-UP, PILOT REPORTED SEVERAL ENVIRONMENTAL AND DE-ICE SYSTEM CIRCUIT BREAKERS 'POPPED'.  INVESTIGATION REVEALED WIRE BUNDLES AT PLUGS P461 AND P462, BURNED AND MELTED.  FURTHER INVESTIGATION REVEALED SHORTED WIRES.  INVESTIGATION REVEALED SHORTED WIRES AT LT ENGINE DE-ICE DIVERTER MOTOR PLUG AND SHORTED/MELTED WIRES AT RT ENGINE INLET LIP PLUG.  ALSO, SOME WIRES MELTED BEHIND INSTRUMENT PANEL.
